# SDR SWIA202157825

- Difficulty date: March 23, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 379-409 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND TO BE ON MATING SURFACE OF STR23L BETWEEN FS 379 AND 409. REQUIRES SRM REPAIR.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED NEW STR 23L FROM FS 370 TO 409, IAW CRJ 200 SRM 53-00-03 DATED MAY 10/2015, AND ATTACHED SKYCARD 51-900-1003-SKY (CL600-2B19) COMPLETED AND ATTACHED FORMS 337 AND SDR. NO WEIGHT CHANGE NOTED
